MAUDE Adverse Event Report: MOBIA MEDICAL, INC. VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM)

MOBIA MEDICAL, INC. VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM)
Model Number 1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Muscle Weakness/Atrophy (1967); Balance Problems (4401); Cough (4457)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was implanted on (b)(6) 2025.On (b)(6) 2026, the patient experienced neurological symptoms including slurred speech, facial drooping, coughing with stimulation, generalized weakness, impaired mobility, and multiple falls requiring ems transport and hospital admission.Er evaluation reportedly included ct imaging and labs, with dehydration noted per surrogate.The patient self-discharged.No device malfunction was confirmed at the time of report.Device evaluation showed normal impedance and a normal incision site.The patient reported transient coughing with stimulation but was unsure if this was new.The patient agreed to turn the device off pending neurological evaluation.Mri documentation was provided.Follow-up with a neurologist is scheduled for on (b)(6) 2026.Device remains off.

Brand Name
VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM)
Common Device Name
VIVISTIM® SYSTEM
Manufacturer (Section D)
MOBIA MEDICAL, INC.
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer (Section G)
MOBIA MEDICAL, INC
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer Contact
brent tarver
2802 flintrock trace
suite 226
austin, TX 78737
8323305315
MDR Report Key24772191
Report Number3012309950-2026-00019
Device Sequence Number18709142
Product Code QPY
UDI-Device Identifier10810041430028
UDI-Public10810041430028
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P210007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/02/2026
Device Model Number1001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age56 YR
Patient SexMale